# SDR ASAA2017061521081

- Difficulty date: June 15, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 39,961 hours, 11,985 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SHOWS ERRONEOUS RETURNS IN AUTO MODE. IT IS SHAPED LIKE A CRESCENT ON THE 2 TO 3 OCLOCK POSITION.  NORMAL RETURNS IN MANUAL MODE.  ACFT GROUNDED. PERFORMED WEATHER RADAR OPS TEST. NO DEFECTS NOTED. OPS CHECKED GOOD.  INTERMITTENT FAULT IAW FIM 34-43 TASK 801.  NO HISTORY LAST 30 DAYS.
